# SDR DALA2021122107955

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 92,454 hours, 40,770 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 FOUND FRAME REPAIR ON FRAME 1300 COMMON THE VIASAT SHEAR TIES. CORRECTIVE ACTION: COMPLIED WITH ERA 596062-14AD REV. ORGINAL. PER TABLE 203 B757- 200 SRM. (2057046)
